Article (Scientific journals)
Asymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws
Nourdin, Ivan; Rosinski, Jan
2014In Annals of Probability, 42 (2), p. 497-526
Peer Reviewed verified by ORBi
 

Files


Full Text
fourth.pdf
Author preprint (588.28 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Nourdin, Ivan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Rosinski, Jan
Language :
English
Title :
Asymptotic independence of multiple Wiener-Itô integrals and the resulting limit laws
Publication date :
2014
Journal title :
Annals of Probability
ISSN :
2168-894X
Publisher :
Institute of Mathematical Statistics, Beachwood, United States - Ohio
Volume :
42
Issue :
2
Pages :
497-526
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 23 December 2014

Statistics


Number of views
65 (3 by Unilu)
Number of downloads
125 (2 by Unilu)

Scopus citations®
 
29
Scopus citations®
without self-citations
21
WoS citations
 
29

Bibliography


Similar publications



Contact ORBilu